Was just recently diagnosed with vasovagal instability. My primary basically mentioned Dysautonomia approx 2 years ago. I also have SVT and have suffered with it since childhood.
Do any of you have both Dysautonomia and heart arrhythmias? I just experienced a really bad episode of SVT - worse one I think I've ever had... my heart rate went up to 210 bpm. My cardiologist went through me with every test under the sun; stress (both treadmill and nuclear die), EKG, echo, and holter monitor... all were clear and normal.
I have Dysautonomia, as well as a heart arrhythmia. (Thought to be Long QT Syndrome at this point, though if I recall correctly, there was some question of SVT in the past.) In any case, I am being treated for both.
Are you being treated for either your SVT or Dysautonomia? Beta Blockers are often used to treat SVT, and can be used to treat some of the symptoms associated with Dysautonomia as well. Though not all patients with Dysautonomia are able to tolerate Beta Blockers. Do you have a tendency toward higher, or lower blood pressure? Have you ever had a Tilt Table Test?
Thank you for your reply. I'm not currently taking anything for either the SVT or Dysautonomia. I am an athlete (or should say "was"). I want so badly to get back to working out regularly and have been really depressed over this whole mess. But I realize too, it could be alot worse.
My blood pressure is perfect (for the most part). Do the Beta Blockers slow you down and make you tired? Does a person tend to gain weight on them?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.